RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 1, Pages 122–134 (Mi zvmmf2460)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotic estimates of some characteristics of a set of representative systems and the problem of stability

E. V. Dyukova

Moscow

Full text: PDF file (1305 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:1, 95–104

Bibliographic databases:
UDC: 519.714
MSC: 68W10
Received: 07.12.1993

Citation: E. V. Dyukova, “Asymptotic estimates of some characteristics of a set of representative systems and the problem of stability”, Zh. Vychisl. Mat. Mat. Fiz., 35:1 (1995), 122–134; Comput. Math. Math. Phys., 35:1 (1995), 95–104

Citation in format AMSBIB
\Bibitem{Dyu95}
\by E.~V.~Dyukova
\paper Asymptotic estimates of some characteristics of a set of representative systems and the problem of stability
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 1
\pages 122--134
\mathnet{http://mi.mathnet.ru/zvmmf2460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1326367}
\zmath{https://zbmath.org/?q=an:0844.68049}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 1
\pages 95--104
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RA13300009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2460
  • http://mi.mathnet.ru/eng/zvmmf/v35/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Dyukova, Yu. I. Zhuravlëv, “Discrete analysis of feature descriptions in recognition problems of high dimensionality”, Comput. Math. Math. Phys., 40:8 (2000), 1214–1227  mathnet  mathscinet  zmath
    2. E. V. Dyukova, N. V. Peskov, “Search for informative fragments in descriptions of objects in discrete recognition procedures”, Comput. Math. Math. Phys., 42:5 (2002), 711–723  mathnet  mathscinet  zmath
    3. E. V. Dyukova, A. S. Inyakin, “Classification procedures based on the construction of class coverings”, Comput. Math. Math. Phys., 43:12 (2003), 1812–1822  mathnet  mathscinet  zmath
    4. E. V. Djukova, Yu. I. Zhuravlev, “Monotone dualization problem and its generalizations: asymptotic estimates of the number of solutions”, Comput. Math. Math. Phys., 58:12 (2018), 2064–2077  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:65
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020